# SDR 2001UALA00323

- Difficulty date: March 23, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N7455U
- Make and model: Boeing 727222
- Aircraft serial: 21909
- Aircraft time: 62,029 hours, 35,550 cycles
- Engine: Pwa JT8D15
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 80048004
- Condition: Failed
- Location: Oxygen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE TIME CREW LOST ALL OXYGEN PRESSURE TO ALL MASKS IN THE FLIGHT DECK. SUPPLEMENTAL DATA UPDATE FOUND THAT PRESSURE REDUCING REGULATOR WAS NOT LETTING AIR OUT OF PRESSURE REGULATOR VALVE.   REPLACED CREW OXYGEN PRESSURE REDUCING REGULATOR PER MAINTENANCE MANUAL.  OPERATIONAL CHECK OK.
